# SDR GTIA2014070401372

- Difficulty date: July 4, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 10,236 hours, 4,695 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Dislodged
- Location: Seat 2e & 9d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS AT SEATS 2E AND 9D HAVE FALLEN FROM THEIR COMPARTMENTS.  REPACKED MASKS AT SEATS 2E & 9D AS REQUIRED IAW AMM 35-21-43.  PERFORMED O2 MASK DROP CHECK IAW AMM 35-23-00 CHKS GOOD AT THIS TIME.  OK FOR SERVICE.
